# SDR A6WA202205098502

- Difficulty date: May 9, 2022
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 44,092 hours, 43,093 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 601R120743
- Part serial: NSA
- Condition: None
- Location: Lh Ob Leading Ed
- Part time: 44,092 hours, 43,093 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD LEADING EDGE SKIN P/N 601R12074-3 FOUND ERODED BEYOND LIMITS.  ******AIRCRAFT REMOVED FROM SERVICE****** REMOVED AND REPLACED SKIN P/N 601R12074-3.
